# SDR FDEA201612224534

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 81,239 hours, 40,673 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, GOING FROM FLAPS 20 TO 25. RECEIVED  TE FLAP DISAGREE. WENT AROUND. FOLLOWED QRH. LANDED  FLAPS 20 WITH NO EVENT. ALSO GOT SPOILERS ALERT  WITH THE SPOILERS DOWN.   CHECKED SPOILER MODULE FOR EXISTING FAULTS, NON  FOUND RESET ALL MODULES FOR PRECAUTION. PERFORMED  OPS CHECK AS PER MM 27-61-00. CKS OK CHECKED FSEU  FOR CURRENT FAULTS AS PER MM 27-51. FSEU MX  PRACTICES. NO CURRENT FAULTS FOUND. CHECKED STORED  FAULTS. FSEU 1 SHOWS FLA FAULT LAST FLIGHT. NR 2 AND 3 SHOW OK. CYCLED FLAPS AND PERFORMED OPS CL AS  ER MM 27-51-00. CKS OK. SUSPECT SPURIOUS PROBLEM  WHICH NO LONGER PRESENT. NOTE: ALTHOUGH NOT  REPORTED IN CREW WRITE UP DISCOVERED AN EMERGENCY  WAS REPORTED AT GO AROUND. NO PRIOR HISTORY FOUND  30 DAYS. NOTE 2 AT BLOCK OUT, CREW REPORTED HE HAD  BEEN ON APPROACH 'HOT' BUT NOT ENOUGH SPEED TO  WARRENT AN OVERSPEED ALERT.
